# SDR RAAA00E8026

- Difficulty date: June 9, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,866 hours, 36,807 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Engine
- Component: Drain Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

OIL LEAK NR 4 ENGINE DURING SHUT DOWN AT DLG.  FERRIED AIRCRAFT TO ANC FOR MAINTENANCE.  REPLACED CRACKED DRAIN VALVE ADAPTER FITTING AT OIL INLET TO RGB IAW M/M PG. 201.
